RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 4, Pages 616–620 (Mi mz1872)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Singular solutions of nonlinear ordinary differential equations

A. A. Kon'kov

N. E. Bauman Moscow State Technical University

DOI: https://doi.org/10.4213/mzm1872

Full text: PDF file (255 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:4, 462–466

Bibliographic databases:

Received: 15.05.1996

Citation: A. A. Kon'kov, “Singular solutions of nonlinear ordinary differential equations”, Mat. Zametki, 60:4 (1996), 616–620; Math. Notes, 60:4 (1996), 462–466

Citation in format AMSBIB
\Bibitem{Kon96}
\by A.~A.~Kon'kov
\paper Singular solutions of nonlinear ordinary differential equations
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 4
\pages 616--620
\mathnet{http://mi.mathnet.ru/mz1872}
\crossref{https://doi.org/10.4213/mzm1872}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619404}
\zmath{https://zbmath.org/?q=an:0903.34011}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 4
\pages 462--466
\crossref{https://doi.org/10.1007/BF02305433}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400039}


Linking options:
  • http://mi.mathnet.ru/eng/mz1872
  • https://doi.org/10.4213/mzm1872
  • http://mi.mathnet.ru/eng/mz/v60/i4/p616

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kon'kov, “On growing solutions of nonlinear ordinary differential equations”, Math. Notes, 62:5 (1997), 664–667  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. A. Kon'kov, “On non-negative solutions of quasilinear elliptic inequalities”, Izv. Math., 63:2 (1999), 255–329  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Kon'kov, AA, “Behavior of solutions of semilinear elliptic inequalities in a neighborhood of a singular point”, Doklady Akademii Nauk, 366:5 (1999), 595  mathnet  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:171
    Full text:95
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020